# SDR CA040312004

- Difficulty date: March 11, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 49,633 hours
- Engine: Pwa JT8D15A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Condition: Faulty
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) DURING APPROACH AND LANDING GEAR HANDLE EXTENDED, IT WAS OBSERVED THAT THERE WAS AN UNSAFE LT LANDING GEAR LIGHT.  IT WAS DECIDED THAT A MISSED APPROACH WOULD BE CARRIED OUT AND GO AROUND.  EMERGENCY PROCEDURES WERE CARRIED OUT.  TOWER WAS NOTIFIED OF THE PROBLEM AND EMERGENCY EQUIPMENT WAS MADE READY. IT WAS CONFIRMED THE GEAR WAS DOWN AND LOCKED AND THE LANDING WAS PERFORMED WITHOUT INCIDENT. MTCE INSPECTED THE AIRCRAFT AND THE LANDING GEAR ACCESSORY UNIT WAS SWAPPED WITH ANOTHER AIRCRAFT FOR TROUBLESHOOTING.  IT WAS CONFIRMED THAT THE L/G ACCESSORY UNIT WAS AT FAULT AND A SERVICEABLE UNIT WAS INSTALLED, ADJUSTED AND FUNCTIONED SERVICEABLE IAW MM 32-09-121. NO FAULT DURING SUBSEQUENT FLIGHT.
